# SDR DALA2021060103002

- Difficulty date: May 22, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,265 hours, 7,798 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

SHIP 3318 OVEN A215 LOC 407 DIRTY ODOR AND SMOKEY. CORRECTIVE ACTION: CLEANED OVEN. (1816476)
